ZIMMER BIOMET, INC. COMP LK SCR 3.5HEX 4.75X25 ST; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER, UNCEMENTED
Back to Search Results |
| Catalog Number |
180552 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Erosion (1750); Bone Fracture(s) (1870)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This event is recorded by zimmer biomet under (b)(4).D10 narrative: item: 110032430, lot: 65967524, item name: comp aug mini bsplt w tpr lg.Item: 115396, lot: 66542242, item name: comp rvs cntrl 6.5x30mm st/rst.Item: 180552 lot: 66666069 item name: comp lk scr 3.5hex 4.75x25 st item: 180552, lot: 66602919, item name: comp lk scr 3.5hex 4.75x25 st.Item: 180553, lot: 66637994, item name: comp lk scr 3.5hex 4.75x30 st.The product is in the process of being evaluated by zimmer biomet.Once the product investigation has been completed, a follow up/final report will be submitted.
Event or Problem Description
It was reported by the patient match implant (pmi) group that the patient underwent a left shoulder arthroplasty.Subsequently, the patient is being considered for a pmi product due to glenoid fracture/erosion.No revision procedure has been reported to date.Due diligence is complete.No additional information is available.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, g6, h2, h3, h6, h11.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: left reverse total shoulder arthroplasty with loosening of the glenoid component.A definitive root cause cannot be determined.The reported event is confirmed for loosening, but not glenoid fracture as originally reported.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information is available at the time of this report.